# SDR PCAA0401153

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 30,981 hours, 34,346 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Sensor
- Condition: Misrigged
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3904, LGA TO ROC HAD TO LOWER ALTITUDE AND DEPRESSURIZE DUE TO PASSENGER AIRSTAIR DOOR WARNING LIGHT ILLUMINATING DURING CRUISE.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE OVERCENTER PROXIMITY SWITCH OUT OF ADJUSTMENT.  SENSOR WAS ADJUSTED PER MAINTENANCE MANUAL AND DOOR WAS OPERATIONAL CHECKED.  ALL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
